question-icon

What do itchy rashes on the legs indicate?

default
Posted on Thu, 30 Mar 2017
Question: I have a red rash mostly on my legs and body not on my face for a couple of days some times itching. I am taking lovastatin 20 mg the side affects listed are now showing up some effects are more bothersome than they were before. the rash I have had only for a couple of days. at one time I took Lipitor for high cholesterol and the dose was increased and then I developed a reaction that I had such muscle pain I sat on a step and couldn't get up from that position. Any suggestions ?
doctor
Answered by Dr. Lekshmi Rita Venugopal (1 hour later)
Brief Answer:
Need further details,Rash due to mild hypersensitivity

Detailed Answer:
Hello,
Thank you for the query at HealthcareMagic,

The rash you experienced may be due to mild hypersensitivity to Lovastatin. But since it subsided, the medication can be continued. If the rash recurs or worsens, please discontinue the lovastatin and contact your health care provider.

How ever I would like to know more about the other side effects you are experiencing currently like

- what exactly are the symptoms you are experiencing and
- onset of the symptoms

Also please elaborate regarding how long ago you took Lipitor, the side effects that you experienced at that time and reason for discontinuing lipitor and switching to lovastatin.

Please follow up with the above details
Regards,
Dr.Lekshmi


Above answer was peer-reviewed by : Dr. Arnab Banerjee
doctor
Answered by
Dr.
Dr. Lekshmi Rita Venugopal

General & Family Physician

Practicing since :2012

Answered : 3716 Questions

premium_optimized

The User accepted the expert's answer

Share on
What do itchy rashes on the legs indicate?

Brief Answer: Need further details,Rash due to mild hypersensitivity Detailed Answer: Hello, Thank you for the query at HealthcareMagic, The rash you experienced may be due to mild hypersensitivity to Lovastatin. But since it subsided, the medication can be continued. If the rash recurs or worsens, please discontinue the lovastatin and contact your health care provider. How ever I would like to know more about the other side effects you are experiencing currently like - what exactly are the symptoms you are experiencing and - onset of the symptoms Also please elaborate regarding how long ago you took Lipitor, the side effects that you experienced at that time and reason for discontinuing lipitor and switching to lovastatin. Please follow up with the above details Regards, Dr.Lekshmi